# SDR VNAA0207035

- Difficulty date: July 24, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N470PS
- Make and model: Dorner DO328100
- Aircraft serial: 3006
- Aircraft time: 17,093 hours, 20,386 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: DTSP400L
- Part serial: 9404074
- Condition: Overheated
- Location: E/E Bay
- Part time: 13,786 hours, 12,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CREW RECEIVED A BATTERY OVERHEAT MESSAGE AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REPLACED THE NUMBER TWO BATTERY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
